On the Kolmogorov inequalities for quadratic forms of dependent uniformly bounded random variables
Author:
, , , , ,Year
: 2011
Abstract: Some Kolmogorov probability inequalities for quadratic forms and weighted quadratic
forms of negative superadditive dependent (NSD) uniformly bounded random variables are
provided. Using these inequalities, some complete convergence of randomized quadratic
forms under some suitable conditions are evaluated. Moreover, various examples are
presented in which the given conditions of our results are satisfied.
forms of negative superadditive dependent (NSD) uniformly bounded random variables are
provided. Using these inequalities, some complete convergence of randomized quadratic
forms under some suitable conditions are evaluated. Moreover, various examples are
presented in which the given conditions of our results are satisfied.
Keyword(s): Kolmogorov inequality
Negative superadditive dependent
Quadratic forms
Complete convergence
Collections
:
-
Statistics
On the Kolmogorov inequalities for quadratic forms of dependent uniformly bounded random variables
Show full item record
contributor author | نگار اقبال | en |
contributor author | محمد امینی | en |
contributor author | ابوالقاسم بزرگ نیا | en |
contributor author | negar eghbal | fa |
contributor author | Mohammad Amini | fa |
contributor author | Abolghasem Bozorgnia | fa |
date accessioned | 2020-06-06T14:35:18Z | |
date available | 2020-06-06T14:35:18Z | |
date issued | 2011 | |
identifier uri | http://libsearch.um.ac.ir:80/fum/handle/fum/3402995?locale-attribute=en | |
description abstract | Some Kolmogorov probability inequalities for quadratic forms and weighted quadratic forms of negative superadditive dependent (NSD) uniformly bounded random variables are provided. Using these inequalities, some complete convergence of randomized quadratic forms under some suitable conditions are evaluated. Moreover, various examples are presented in which the given conditions of our results are satisfied. | en |
language | English | |
title | On the Kolmogorov inequalities for quadratic forms of dependent uniformly bounded random variables | en |
type | Journal Paper | |
contenttype | External Fulltext | |
subject keywords | Kolmogorov inequality Negative superadditive dependent Quadratic forms Complete convergence | en |
journal title | Statistics and Probability Letters | fa |
pages | 1112-1120 | |
journal volume | 81 | |
journal issue | 8 | |
identifier link | https://profdoc.um.ac.ir/paper-abstract-1021722.html | |
identifier articleid | 1021722 |